# SDR SWAA2014091231897

- Difficulty date: September 1, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 67,697 hours, 56,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP TRACK INBD SIDE INTERNAL STRUCTURE CLIP CRACKED.  R & R CLIP IAW SRM & DWG.
